# SDR DL73K990514

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lights
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

2L AFT GALLEY HAS ELECTRIC SMELL WHEN GALLEY LIGHTS ON.  INSP AFT GALLEY FLUORESCENT LIGHTS AND WIRING, NO SIGNS OF BURNED WIRING.  DEACTIVATED THRESHOLD AND WORK LIGHTS IN AFT GALLEY C/B PULLED AND COLLARD BEHIND CAPTS SEAT.
